Fractional boundary value problems with multiple orders of fractional derivatives and integrals
MetadataShow full metadata
In this article we study a new class of boundary value problems for fractional differential equations and inclusions with multiple orders of fractional derivatives and integrals, in both fractional differential equation and boundary conditions. The Sadovski's fixed point theorem is applied in the single-valued case while, in multi-valued case, the nonlinear alternative for contractive maps is used. Some illustrative examples are also included.
CitationNtouyas, S. K., & Tariboon, J. (2017). Fractional boundary value problems with multiple orders of fractional derivatives and integrals. Electronic Journal of Differential Equations, 2017(100), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.